# SDR EISA96102

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- Engine: Pwa JT8D17R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2 OIL PRESSURE FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  REDUCED POWER LIGHT REMAINED ILLUMINATED WITH POWER AT IDLE.  ENGINE SHUT DOWN AND RETURNED TO EWR.  REPLACED NR 2 MAIN OIL SCREEN, RUN-UP AND LEAK CHECK OK.  OIL PRESSURE LIGHT OPS CHECK NORMAL.  (M)
